# SDR MALA060523

- Difficulty date: August 18, 2006
- Submitted: August 25, 2006
- Operation: Air carrier
- Aircraft: N536XJ
- Make and model: Bac AVRO146RJ85A
- Aircraft serial: E2372
- Aircraft time: 13,580 hours, 12,711 cycles
- System (JASC): 3210 · Main Landing Gear
- Part: Landing Gear
- Condition: Out Of Adjust
- Location: Left
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LEFT INTRANSIT LIGHT ILLUMINATED ON DEPARTURE AND STAYED ON.  CYCLED GEAR, SAME PROBLEM.  THE CREW FELT THE GEAR RETRACT AND STOW.  RETURNED TO MSP.  ADJUSTED LEFT AFT GEAR.  FIXED FAIRING AND SWUNG GEAR TIMES.
